# SDR ASAA2016022015588

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,830 hours, 9,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 820037709
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT COVER ADJACENT TO R2 DOOR HAS FALLEN OFF.  ACFT GROUNDED. FOUND LT COVER ATTACHMENT POINTS DAMAGED.  REPLACED DAMAGED R2 EMERGENCY EXIT LIGHT COVER REF AMM 33-51-01.
